Another methadone taper/detox thread - Part 10

By woodrod · Feb 5, 2015 · ·
  1. 2 weeks off methadone. Still got very mild symptoms. The fatigue is lifting more and more everyday. Now the only problems i have are secondary from clonidine. I feel 75% better. Oddly enough, when i take clonidine now, it makes me all anxious and unable to sleep. I sleep better without it. Oh i read that clonidine also causes pit sweat when withdrawing from it so i hope that stops it for me. Unless my bp climbs to stroke level, im done with it. I also know now that it screwed me over taking my normal bp med with clonidine. Do not take it with beta blockers. So yall might have a better experience with it than me. My sleep is still hard to come by. Some nights i fall asleep easy others im awake until sunrise. Eventually, i do sleep, but its broken sleep. I wake every hour at least. It dont ruin my days like it used to.

    I cut out sweets almost a week ago. I think it helps alot. When i was on methadone, i would crave sugar. Its all i would eat. Unless another day 10 happens, im not going to update as often. It feels good not to have a monkey on my back anymore. Ive got enough problems with ms. Its still too early for a victory lap. But i feel the worst is behind me. In a few weeks it will be warm here. I planned my taper so i would be feeling better by the time it started getting warm.

    Id definitely say, staying at 10mg for a year saved me from a worse experience. It was still most unpleasant. If i had to do it again, i wouldnt change much. For methadone detox, i feel i got off easier than most. It was a no time limits taper. I tried to rush a little at the end, it could have been even easier, if i went slower. I know i didnt have the psychological addiction anymore. It would have added another layer to the onion. I know i could have pulled it off anyway. The trick is to stay on methadone until you cant really remember how the good opioids feel. You cant cheat and use on top of the juice. I know that if i ever taste that sweet feeling again ill be back on methadone, doing this shit again. I also am realistic, i have ms, there is a fairly high chance that one day i may have to take pain meds again. There is also a chance that hypothetical pain would go away like it did almost 2 years ago. I would just taper off again. There are a few things in life that i can control. You can free yourself, if you want it bad enough.

    Thanks for reading this far. And thanks for the kind words.

Comments

  1. Mushroom Murph
    Good for you,man!
    I'm also wearing the liquid handcuffs,have for years. Currently at 35mls.
    Took a jump from 45-35 last week. It was a lot as I am used to doing 5 at a time,but,that's just delaying the inevitable. Withdrawals are way worse than regular opiates/opioids. I detoxes cold turkey once at 35 mls,it was horrible. I'd of relapsed but this was in jail.
    This time last year I was on 110mls decreased 10 mls a wk until 60 then 5 until 45 I dropped to 35. I also got prepared to kick. I have Klonopin,Restoril,Seroquel,nail one. I'll also get dextromenthorphen,DXM,Gravol,from the Pharmacy,and,melatonin,as well.

    I've also ordered Ibogaine after all my research proved the benefits,for me,outweigh the risk/consequences.
    I've also got a few Mgs of Dilaudid in case of emergency. It's tough to kick. I admire you for doing so,takes much will power,indeed.
    I've also read of a withdrawal aid called Kratom,but,personally,I think Ibogaine is for me.
  2. Cmenot
    Great job Woodrod!!! Sorry I haven't posted for awhile but you have really sailed right through! You may want to consider the gabapentin if you have need for pain medication in the future. Rebound high blood pressure is a risk with that clonidine, just take a 1/4 tab for a couple days. I haven't heard of rebound sweating but its not out of the question. It lessens the sweating and the RLS, anxiety so it could be that you would have been sweating this much had you not taken it too.

    Please do continue to update once in awhile... success stories really help a lot of people!
    C
To make a comment simply sign up and become a member!